The local time of the Brownian sheet
Temps locaux, Astérisque no. 52-53  (1978), p. 47-61
@incollection{AST_1978__52-53__47_0,
     author = {Walsh, John B.},
     title = {The local time of the Brownian sheet},
     booktitle = {Temps locaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {52-53},
     year = {1978},
     pages = {47-61},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__52-53__47_0}
}
Walsh, John B. The local time of the Brownian sheet, in Temps locaux, Astérisque, no. 52-53 (1978), pp. 47-61. http://www.numdam.org/item/AST_1978__52-53__47_0/

(1) R. Cairoli and J. B. Walsh : Stochastic integrals in the plane, Acta Math. 134 (1975) 111-183. | Article | MR 420845 | Zbl 0334.60026

(2) A. Garsia : Continuity properties of Gaussian processes with a multidimensional time parameter. Proceedings 6th Berkeley Symposium, p. 368-374. | MR 410880 | Zbl 0272.60034

(3) Klincsek : A square-function inequality. Ann. Prob. 5 (1977), p. 823-825. | Article | MR 455111 | Zbl 0375.60064